# SDR C2XA07SH121

- Difficulty date: December 29, 2007
- Submitted: December 29, 2007
- Operation: Air carrier
- Aircraft: N27200
- Make and model: Emb EMB-145XR
- Aircraft serial: 14500956
- Aircraft time: 4,887 hours, 2,560 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Floor Support
- Part number: 14521700007
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHV - DURING C-CHECK LT OMEGA BEAM HAS CORROSION ON FR 20.  MX REPAIRED LT OMEGA BEAM AT FR 20 IAW EMB 145 SRM 53-20-10.  THE AIRCRAFT WAS APPROVED TO RETURN FOR SERVICE.
